# SDR ASMF200412008

- Difficulty date: December 20, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 44,005 hours, 31,011 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Generator
- Part number: 4055900906
- Part serial: 88060536
- Condition: Failed
- Location: Right Efis
- Part time: 6,556 hours, 4,066 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT PERFORMED A REJECTED TAKEOFF AS A CONSEQUENCE OF EFIS DISPLAY WITHOUT INFORMATION, SEVERAL LIGHTS ON FMA AND PANEL SELECTOR MODES OUT OF SERVICE.  DFGC NR 2 CIRCUIT BREAKER WAS RESEATED, RTS WAS TESTED IAW MM 22-01-05 AND FMS WAS CHECKED AND TESTED IAW MM 34-63-00, ALL CORRECT.  DURING OVERNIGHT SERVICE, BREAKERS B10-408 AND B10-409 WERE CHECKED AND EFIS SYMBOL GENERATOR NR 2 WAS REPLACED AND TESTED IAW MM 34-22-00.  REJECTED TAKEOFF INSPECTION WAS PERFORMED IAW MM 05-56-00, ALL CORRECT.
